# SDR DALA2017020300928

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON FOUND SOME DELAMINATION. REPAIRED THE DAMAGED AREA OF LT WING OTBD AILENRON IAW B747-400 SRM 51-70-07 PARA. 5. 5A. 1 FIG 5 REV. 98.
